Two-dimensional and three-dimensional envelope solitons

Kaw, Predhiman K. ; Nishikawa, Kyoji ; Yoshida, Yugo ; Hasegawa, Akira (1975) Two-dimensional and three-dimensional envelope solitons Physical Review Letters, 35 (2). pp. 88-91. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


We have obtained symmetric envelope solitons in two and three dimensions in a medium with a saturated nonlinear susceptibility given by XNL~exp(-|φ|2)-1, where φ is an appropriately normalized field amplitude. Examples for an electromagnetic wave and an electrostatic wave trapped in a plasma are presented.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25116
Deposited On:01 Dec 2010 12:06
Last Modified:04 Jun 2011 04:44

Repository Staff Only: item control page